# SDR CA141217014

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 2285634212
- Condition: Ruptured
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE ANTI-ICE DUCT RUPTURE. DURING REPOSITION FLIGHT, LH ENGINE ANTI-ICE DUCT RUPTURED. THEY HAD IN FLIGHT "L COWL A/ICE" MESSAGE, SO THEY SWITCHED OFF ENG ANTI ICE AND DIVERTED TO AERODIENST.   THE AIRCRAFT LANDED SAFELY BUT THE LEFT THRUST REVERSER (TR) ALSO BECAME INOPERATIVE. NO INJURIES WERE REPORTED. A POST FLIGHT EXTERNAL INSPECTION OF THE LEFT ENGINE FOUND EVIDENCE OF HEAT DAMAGE TO THE UNDERSIDE OF THE ENGINE COWL NEAR THE TR POWER DRIVE UNIT (PDU) AREA. MAINTENANCE PERSONNEL FROM THE AERODIENST SERVICE CENTER REMOVED THE ENGINE COWLING TO ACCESS AND INSPECT THE TR PDU. HEAT DAMAGE WAS FOUND TO THE ELECTRICAL HARNESSES, SURROUNDING NACELLE STRUCTURE AND ENGINE FAN CONTAINMENT RING. A CLOSE EXAMINATION OF THE INTERFACE BETWEEN THE TR PDU AND THE 14 STAGE BLEED AIR PIPE FOUND THE NAS 596-16 BOSS FITTING CRACKED. CUSTOMER SUPPORT ENGINEERING HAS REQUESTED FROM THE OPERATOR THE 14 STAGE BLEED AIR PIPE WITH ITS BOSS FITTING FOR FURTHER LABORATORY EVALUATION.
